# SDR 2016FA0000286

- Difficulty date: October 31, 2014
- Submitted: June 10, 2016
- Operation: General aviation
- Engine: Pwa PW6000*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 5495637
- Part serial: FENCAH7218
- Condition: Cracked
- Location: Turbine
- Part time: 18,367 hours, 12,966 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS CRACK EXTENDS OVER THE ENTIRE LENGTH OF THE MOUNTING FLANGE AND OVER THE 2 SEAL FINS TOWARDS STAGE 8.  IN THE COURSE OF THE TEARDOWN OF THE HPC ROTOR, MORE CRACKS WERE NOTED IN THE AREA OF THE FLANGE ON THE IBR 7.
